# SDR SWAA2017032312744

- Difficulty date: March 4, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146A323145
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE CUTOUT CORRODED AT BS 270, BETWEEN RBL 11 AND LBL 11.  REPAIRED CUTOUT IAW EA.
